`a`
Discrete and Continuous Dynamical Systems - Series B (DCDS-B)
 

On a generalized Boussinesq model around a rotating obstacle: Existence of strong solutions

Pages: 825 - 847, Volume 15, Issue 3, May 2011      doi:10.3934/dcdsb.2011.15.825

 
       Abstract        References        Full Text (472.3K)       Related Articles

Elder J. Villamizar-Roa - Universidad Nacional de Colombia-Medellín, Escuela de Matemáticas, Medellìn, A.A. 3840, Colombia (email)
Elva E. Ortega-Torres - Departamento de Matemáticas, Universidad Católica del Norte, Av. Angamos 0610, Casilla 1280, Antofagasta, Chile (email)

Abstract: The aim of this work is to prove the existence of strong solutions for a generalized Boussinesq model, with nonlinear diffusion for the equations of velocity and temperature, occupying a domain $\Omega,$ exterior to a rigid body that rotates with constant angular velocity $\omega.$

Keywords:  Boussinesq equations, Rotating obstacle, Strong solutions.
Mathematics Subject Classification:  Primary: 35Q35; Secondary: 76D03, 76U05.

Received: June 2009;      Revised: March 2010;      Available Online: February 2011.

 References